# SDR ASAA2022081739839

- Difficulty date: August 17, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 67,213 hours, 34,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A8127Y5
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION RH SIDE JUST AFT OF THE DOOR HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-60-151A-1. REMOVED AND REPLACED SHIELD IAW B737-700SRM 51-40-02-0G-0.W= 1.5" O= .050" R= .036" L= 2" D= .014".
